# SDR 03FDEA00138

- Difficulty date: February 19, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 44,812 hours, 26,402 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LOWER CHORD AROUND NUT PLATE HOLES, BS 1070, RBL 34, WL 200.  CORROSION ON 1070 FLOORBEAM WAS OUT OF LIMITS FROM LBL 45 TO RBL 45  WL 200.   CUT OUT LWR CHORD AND REPAIRED 1070 FLOORBEAM LOWER CHORD IAW EA 7-5310-68199 AND SRM 53-10-8  FIG 2.
